# SDR CA960716003

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Trunnion
- Part number: 85310339009
- Condition: Cracked
- Location: Nose Gear
- Component: Dhav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOTH NOSE LANDING GEAR TRUNNIONS FOUND CRACKED THE WEB AREA. MOD 8/1880 (SB 8-53-45) P/N 85310339.011 TRUNNION INSTALLED.
